# SDR 20000801SH039

- Difficulty date: May 17, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: L771M20C1005
- Part serial: 0031
- Condition: Inoperative
- Location: Dual Torque
- Part time: 775 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TORQUE INDICATOR UNIT INOPERATIVE.  NR 2 NEEDLE FAILS TO MOVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
